Facebook Instagram Twitter RSS Feed Back to top

Characterizations of nonexpansive multipliers on partially ordered sets

In: Mathematica Slovaca, vol. 51, no. 4
Gergely Pataki - Árpád Száz

Details:

Year, pages: 2001, 371 - 382
About article:
Having proved some basic characterizations of nonexpansive multipliers on partially ordered sets, we establish some intimate connections between nonexpansive multipliers and interior (quasi-interior) operators. The results obtained naturally extend and supplement some of the former statements of G. Szász, J. Szendrei, M. Kolibiar, W. H. Cornish and the second author on some particular multipliers on semilattices and partially ordered sets.
How to cite:
ISO 690:
Pataki, G., Száz, Á. 2001. Characterizations of nonexpansive multipliers on partially ordered sets. In Mathematica Slovaca, vol. 51, no.4, pp. 371-382. 0139-9918.

APA:
Pataki, G., Száz, Á. (2001). Characterizations of nonexpansive multipliers on partially ordered sets. Mathematica Slovaca, 51(4), 371-382. 0139-9918.